# SDR 99ZZZX4608

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AA
- Make and model: Beech 99A
- Aircraft serial: U128
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 9942002457
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR MISALIGNED WHEN PILOT ATTEMPTED TO SECURE.  INSPECTION REVEALED FORWARD HINGE CRACKED AT HINGE PIN REGION.  HINGE HALF WAS REPLACED WITH SERVICEABLE HINGE HALF.  AN INFORMAL INSPECTION OF ALL COMPANY AIRCRAFT RESULTED IN NO OTHER DISCREPANCIES.
